Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 2, Pages 310–317 (Mi zvmmf2451)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

A hybrid modification of the scheme of the method of quasicharacteristics on a pyramidal pattern

M. P. Levin, L. V. Sidorov

Moscow

Full text: PDF file (856 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:2, 253–258

Bibliographic databases:
UDC: 519.6.533.7
MSC: Primary 76M20; Secondary 76J20
Received: 01.09.1993
Revised: 11.04.1994

Citation: M. P. Levin, L. V. Sidorov, “A hybrid modification of the scheme of the method of quasicharacteristics on a pyramidal pattern”, Zh. Vychisl. Mat. Mat. Fiz., 35:2 (1995), 310–317; Comput. Math. Math. Phys., 35:2 (1995), 253–258

Citation in format AMSBIB
\Bibitem{LevSid95}
\by M.~P.~Levin, L.~V.~Sidorov
\paper A hybrid modification of the scheme of the method of quasicharacteristics on a pyramidal pattern
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 2
\pages 310--317
\mathnet{http://mi.mathnet.ru/zvmmf2451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1319812}
\zmath{https://zbmath.org/?q=an:0842.76055}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 2
\pages 253--258
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RE78600012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2451
  • http://mi.mathnet.ru/eng/zvmmf/v35/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. P. Levin, “Rock flow simulation by high-order quasi-characteristics scheme”, Trudy ISP RAN, 30:5 (2018), 197–212  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:119
    Full text:56
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021